理论数学

Vol.6 No.3 (May 2016)

Fresnel积分的推广
A Generalization of the Fresnel Integral

 

作者:

李佳佳 , 梅雪峰 :浙江外国语学院科学技术学院,浙江 杭州

 

关键词:

围道积分约当不等式 函数Cauchy积分定理Contour Integral Jordan Inequality -Function Cauchy Integral Theorem

 

摘要:

利用Jordan不等式及Cauchy积分定理,给出一类广义的Fresnel积分的值,它是通常定义下Fresnel积分的一种推广。

The present paper gives a generalization of the Fresnel integral by using of Jordan integral and Cauchy integral theorem.

文章引用:

李佳佳 , 梅雪峰 (2016) Fresnel积分的推广。 理论数学, 6, 206-211. doi: 10.12677/PM.2016.63032

 

参考文献

分享
Top